Hepatoma associated with anabolic steroid therapy

L. E. Holder, D. J. Gnarra, B. C. Lampkin, H. Nishiyama, P. Perkins

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

A patient with Fanconi's anemia who developed a hepatoma after 50 mth of therapy with anabolic steroids is reported. The lesion presented as a cold focal defect on a 99Tc(m) sulfur colloid scintigram, but was avascular on dynamic scintigraphy. Both the unusual avascularity of the hepatoma, and its association with anabolic steroid therapy are discussed. At autopsy a well differentiated liver cell carcinoma was found. The tumor contained no hemosiderosis. There was no evidence of cirrhosis.

Original languageEnglish (US)
Pages (from-to)638-642
Number of pages5
JournalUnknown Journal
Volume124
Issue number4
DOIs
StatePublished - 1975

ASJC Scopus subject areas

  • Radiology Nuclear Medicine and imaging

Fingerprint Dive into the research topics of 'Hepatoma associated with anabolic steroid therapy'. Together they form a unique fingerprint.

Cite this